| Catalog Number |
VCP840D |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.H6 component code: g07002 device not returned.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: - please confirm, how many devices demonstrated the alleged deficiency on this single event? approximately four packs of product name: vcl+ ud 8x18in 0 s/a ct-1 cr product code: vcp840d lot number: 10405l were observed to have the early release problem.- please confirm if the devices are available for product analysis.If yes, provide the quantity of devices available to be returned and the status of the device(s) as it has not been received for analysis.If the device has been shipped, provide the shipment tracking details.Yes, some of the devices are available for analysis.There are the reminence of two opened packs that were used in the last case the failure occurred and to partial box of the remaining suture.
Event or Problem Description
It was reported that a patient underwent an acl procedure on (b)(6) 2025 and suture was used.During the procedure, on the first pass, the suture popped off the needle before passing all the way through the tissue.Another suture of a different code was used to complete the procedure without further issue.There were no adverse consequences for the patient.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Updated information: no product will be returned under (b)(4).